# SDR CA980616004

- Difficulty date: September 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Elevator
- Component: C2TE1A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LEFT ELEVATOR SPAR FOUND WITH .50 INCH  CRACK AT OUTBOARD END NEAR THE OUTBOARD BEARING.   SUBMITTER SAYS THAT PROBLEM CAUSED BY DOCKHANDS USING ELEVATOR TIP TO MANEUVER AIRCRAFT FOR DEPARTURES AND ARRIVALS.
